Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 69, NWS Austin/San Antonio, TX

May 31, 2016Bandera County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 31, 2016, 2:25 PM CDT for Bandera County, Texas. It took effect at May 31, 2016, 8:55 PM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2016, 2:25 PM CDT (19:25 UTC)
In effect from
May 31, 2016, 8:55 PM CDT
Expired
Jun 1, 2016, 12:00 PM CDT
In force
15 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Bandera County, TX

The radar

The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Medina River at Bandera (BDAT2). The gauge peaked at 13.87 ft at May 31, 2016, 9:00 PM CDT.

actionminormoderate810121405/3106/0106/02
Action stage
10 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08178880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

894 
WGUS44 KEWX 311925
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
225 PM CDT TUE MAY 31 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Medina River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC019-011325-
/O.NEW.KEWX.FL.W.0069.160601T0200Z-160601T1700Z/
/BDAT2.1.ER.160601T0200Z.160601T0200Z.160601T0500Z.NO/
225 PM CDT TUE MAY 31 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Medina River At Bandera.
* from this evening to Wednesday afternoon...or until the warning is cancelled.
* At  1:45 PM Tuesday the stage was 9.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise to near 13.1
  feet by tonight.The river will fall below flood stage by after midnight 
  tomorrow.
* Impact...At 13.0 feet...Minor lowland flooding threatens the lowest RV trailer
  sites in Camp Jellystone just below the Highway 173 bridge in Bandera..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Bandera            10   13    9.6   Tue  2 PM  12.0   9.6   9.2   8.8   8.4


&&

LAT...LON 2969 9908 2975 9908 2971 9893 2956 9891
      2954 9898 2967 9900             

$$

TXC029-011325-
/O.NEW.KEWX.FL.W.0070.160602T1400Z-160604T2000Z/
/SAAT2.1.ER.160602T1400Z.160603T0600Z.160604T0800Z.NO/
225 PM CDT TUE MAY 31 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Medina River At Hwy 281.
* from Thursday morning to Saturday afternoon...or until the warning is 
  cancelled.
* At  2:15 PM Tuesday the stage was 8.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Thursday morning and continue to 
  rise to near 20.5 feet by Friday early afternoon.The river will fall below 
  flood stage by Saturday morning.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Hwy 281            16   20    8.5   Tue  2 PM  11.9  19.9  20.5  19.8  18.3


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$
2 follow-up statements
982 
WGUS44 KEWX 010155
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 PM CDT TUE MAY 31 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Medina River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC019-011955-
/O.EXT.KEWX.FL.W.0069.160601T0155Z-160601T2042Z/
/BDAT2.2.ER.160531T2358Z.160601T0145Z.160601T0842Z.NO/
855 PM CDT TUE MAY 31 2016

...Observed flooding increased from Minor to Moderate severity... 
...Forecast flooding increased from Minor to Moderate severity... 
The flood warning continues for 
 the Medina River At Bandera.
* until Wednesday afternoon...or until the warning is cancelled. 
* At  8:45 PM Tuesday the stage was 14.1 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by early 
  tomorrow.
* Impact...At 15.0 feet...Moderate lowland flooding covers lowest parking sites 
  at Camp Jellystone in Bandera and is threatening the second level. Residents 
  in Camp Jellystone should monitor NOAA Weather Radio for developing heavy rain
  and flood conditions. Lowest homes at the upper end of Medina Lake are 
  threatened if the lake is near spillway level..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 14.5 feet on Mar 30 
  2007.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Wed   Thu   Fri   Sat   Sun
 Bandera            10   13   14.1   Tue  9 PM  12.0  10.0   9.5   9.0   8.7


&&

LAT...LON 2969 9908 2975 9908 2971 9893 2956 9891
      2954 9898 2967 9900             

$$
573 
WGUS84 KEWX 010836
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
336 AM CDT WED JUN 1 2016

...The flood warning is cancelled for the following rivers in Texas...

  Medina River At Bandera Affecting Bandera County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC019-010906-
/O.CAN.KEWX.FL.W.0069.000000T0000Z-160601T2042Z/
/BDAT2.2.ER.160531T2358Z.160601T0145Z.160601T0356Z.NO/
336 AM CDT WED JUN 1 2016

The flood warning is cancelled for
  the Medina River At Bandera.
* At  2:45 AM Wednesday the stage was 10.8 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will have a secondary rise to near 11.1 feet around 
  midday and then fall to 10.0 feet by Thursday morning.
* Impact...At 12.0 feet...Water covers lowest areas of the flood plain with no 
  significant damage. Residents of mobile home parks and the upper end of Medina
  Lake should monitor NOAA Weather Radio for developing flood conditions..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Wed   Thu   Fri   Sat   Sun
  Bandera           10   13   10.8   Wed 03 AM  10.5  10.0   9.4   8.9   8.6


&&

LAT...LON 2969 9908 2975 9908 2971 9893 2956 9891
      2954 9898 2967 9900             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 31, 1:46 PM CDT, 39 minutes earlier.

Area forecast discussion, May 31, 1:46 PM CDT, 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
146 PM CDT TUE MAY 31 2016

.UPDATE...
Please see the 18Z aviation forecast discussion below.

&&

.AVIATION...
The main concern for the next several hours will be the potential
for convection at area terminals. Based on radar trends and hi-res
model guidance, we have included TEMPO groups for TSRA at all TAF
sites through late afternoon. Convection chances may also need to
be pushed well into the evening and overnight hours, but much will
depend on what transpires this afternoon. Low clouds are expected
to fill in during the overnight hours, but this may be interrupted
by the amount of convection.

&&

.PREV DISCUSSION... /ISSUED 1100 AM CDT TUE MAY 31 2016/

UPDATE...
OVERALL FORECAST HAS NOT DEVIATED CONSIDERABLY...AND AS A
RESULT...CONFIDENCE CONTINUES TO INCREASE ON THE POTENTIAL FOR
FLASH FLOODING THROUGH THURSDAY. WITH THE DEVELOPMENT OF
CONVECTION CURRENTLY ACROSS PARTS OF THE PLATEAU AND RIO GRANDE
PLAINS AND COVERAGE EXPECTED TO INCREASE THROUGH THE REST OF THE
AFTERNOON...THE DECISION WAS MADE TO ISSUE A FLASH FLOOD WATCH FOR
THE REST OF THE AFTERNOON THROUGH THURSDAY MORNING. MANY AREAS
ACROSS THE CWA...NAMELY LOCATIONS IN THE HILL COUNTRY...HAVE A
VERY LOW THRESHOLD FOR ADDITIONAL RAINFALL SO ANY CONVECTIVE
RAINFALL THAT DEVELOPS AND MOVES OVER THESE AREAS WILL BE A
SIGNIFICANT CONCERN FOR RE-DEVELOPMENT OF FLASH FLOODING.

QPF VALUES WERE MASSAGED TO REFLECT THE ONGOING CONVECTION AND
WITH THE 12Z GUIDANCE FROM WPC. HOWEVER...MORE REFINEMENT OF QPF
TOTALS WILL COME WITH THE AFTERNOON PACKAGE AS COORDINATED COLLABORATION
WITH WPC AND NEIGHBORS WILL TAKE PLACE THIS AFTERNOON.

IN ADDITION TO THE HEAVY RAIN AND FLASH FLOOD POTENTIAL...SOME OF
THESE CONVECTIVE CELLS MAY BE ABLE TO TAP INTO 2000+ J/KG OF
INSTABILITY AND A WEAKLY CAPPED ENVIRONMENT AND PRODUCE SOME
QUARTER SIZED HAIL AND/OR GUSTY WINDS.

PREV DISCUSSION... /ISSUED 647 AM CDT TUE MAY 31 2016/

AVIATION... /12Z TAFS/

Rapid refresh models continue to struggle with the unstable
airmass over TX, each run attempting to break out new convection
in the first few hours. Given this poor performance, will revert
back to conventional late spring afternoon/early evening timing
with prob30s reflecting a breaking cap, as the 12z DRT sounding
suggests this could take some time today. The rest of the TAFs
continue to show routine lowering/raising of low cigs from VFR to
IFR and back in the early morning hours and mostly light winds.
Once organized convection develops over part of the area later
today...a more distinct forecast will be possible.

PREV DISCUSSION... /ISSUED 357 AM CDT TUE MAY 31 2016/

SHORT TERM (Today through Wednesday)...
Early this morning, an upper level low centered over southwestern
Arizona is drifting south, a shortwave west of the Big Bend is
moving to the east, and a moist southeasterly lower level flow is
off the Gulf of Mexico. Radars show showers and thunderstorms west
of the Pecos River to the Big Bend and into Mexico and developing
over Rio Grande Plains. Expect these will move across Rio Grande
Plains and Edwards Plateau as other showers and thunderstorms
develop over those same areas as most hi-res models are showing.
The upper level low is forecast to move into northern Sonora state
of Mexico today and across northern Chihuahua state of Mexico on
Wednesday. Expect showers and thunderstorms to develop over
southwestern Texas and the Serranias del Burro of Mexico early
this afternoon, organize into an MCS by evening, and then move
across South Central Texas tonight. PWS rise with pockets near 2
inches with locally heavy rains possible. On Wednesday, a cold
front approaches from the north. Expect showers and thunderstorms
to develop along it and again over the Burros into southwestern
Texas around midday, then organize and move into South Central
Texas during the afternoon into evening. Locally heavy rains are
possible on Wednesday. Some models have slightly different timing
and location resulting in slight uncertainty on rainfall amounts.
Shear and instability are sufficient for isolated strong to severe
storms today through Wednesday.

LONG TERM (Wednesday Night through Monday)...
The upper level low moves into Texas on Thursday and then drifts
or meanders over mainly Central Texas Friday into Saturday. The
GFS shows it slowly pulling away Sunday into Monday, while the
ECMWF keeps it over our area Sunday into Monday. While yesterday's
model runs kept the front north of our area, the latest runs bring
it slowly through our area late Thursday into Friday. With these
latest developments, periods of showers and thunderstorms are
expected with the threat for heavy rains continuing to increase,
and possibly continue into late week or even this weekend should
the system slow as the ECMWF indicate. In addition, there is a
potential for the system to attain warm core characteristics which
along with elevated or surface boundaries could lead to copious
mainly nighttime rainfall amounts. For now, rainfall amounts of 3
to 6 inches are expected across most areas with some totals up to
10 inches possible.

HYDROLOGY...
Due to recent heavy rains making soils saturated in many places,
the potential for new or renewed flooding is high over the next
few days. Flash flood watches will likely be needed over the next
few days, possibly as early as tonight. In addition, some rivers
and streams may rise again out of banks or in flood.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              70  82  69  80  66 /  60  70  70  70  60
Austin Bergstrom Intl Airport  70  82  68  80  66 /  60  70  70  70  70
New Braunfels Muni Airport     70  82  68  80  66 /  60  70  70  70  70
Burnet Muni Airport            67  79  66  78  64 /  70  70  70  70  60
Del Rio Intl Airport           71  86  69  84  66 /  70  70  70  60  40
Georgetown Muni Airport        69  80  67  79  64 /  60  70  70  70  60
Hondo Muni Airport             70  84  68  82  65 /  70  70  70  70  60
San Marcos Muni Airport        70  82  68  79  65 /  60  70  70  70  70
La Grange - Fayette Regional   71  82  70  80  68 /  40  70  60  70  70
San Antonio Intl Airport       71  82  69  81  67 /  60  70  70  70  60
Stinson Muni Airport           72  83  70  82  68 /  60  70  70  70  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for the following
counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...
Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio...
Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr...
Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis...
Uvalde...Val Verde...Williamson...Wilson...Zavala.

&&

Mesoscale/Aviation...24
Synoptic/Grids...TB3
Public Service/Data Collection...Treadway
Hazardous weather outlook, May 31, 3:43 AM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
343 AM CDT TUE MAY 31 2016

TXZ171>173-183>194-202>209-217>225-228-010845-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
343 AM CDT TUE MAY 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS FORECAST TODAY INTO TONIGHT WILL BRING A
THREAT FOR LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 3 INCHES. SOILS
OVER MUCH OF SOUTH CENTRAL TEXAS REMAIN SATURATED...AND LOCALIZED
FLASH FLOODING IS POSSIBLE.

THERE IS ALSO A MARGINAL RISK FOR SEVERE THUNDERSTORMS ACROSS ALL
OF SOUTH CENTRAL TEXAS TODAY INTO THIS EVENING. PRIMARY SEVERE
THREATS ARE FOR HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH SUNDAY
WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS AND HEAVY
RAINFALL POSSIBLE EACH DAY. ENHANCED CHANCES FOR WIDESPREAD HEAVY
RAINS ARE EXPECTED EARLY WEDNESDAY THROUGH DAYTIME THURSDAY. BETWEEN
TODAY AND THURSDAY...MOST AREAS ARE EXPECTED TO RECEIVE BETWEEN 3
AND 6 INCHES OF RAIN...WITH ISOLATED TOTALS UP TO 10 INCHES
POSSIBLE. THE WET PATTERN IS EXPECTED TO CONTINUE INTO THIS
WEEKEND AS AN UPPER LOW BECOMES ALMOST STATIONARY OVER TEXAS.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT FOR THIS WEEK...A
FEW STORMS WEDNESDAY INTO THURSDAY COULD BRIEFLY BECOME SEVERE
WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY
TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME
MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, May 31, 10:42 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 AM CDT TUE MAY 31 2016

TXZ171-311630-
LLANO TX-
1042 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LLANO COUNTY UNTIL
1130 AM CDT...

AT 1040 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CASTELL...OR 15 MILES EAST OF MASON...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE... FIELD CREEK...VALLEY SPRING...CASTELL
AND STATE HIGHWAYS 29 AND 71 WEST OF LLANO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3084 9861 3061 9896 3092 9896 3092 9869
TIME...MOT...LOC 1540Z 230DEG 14KT 3079 9897

PLATT
Local storm report, May 31, 1:26 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
126 PM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      5 E CASTELL             30.71N  98.86W
05/31/2016                   LLANO              TX   LAW ENFORCEMENT

            RANCH ROAD 152 CLOSED DUE TO FLOODING WEST OF THE CITY
            OF LLANO. THE ROAD RUNS ALONG THE LLANO RIVER.

&&

EVENT NUMBER EWX1600507
Special weather statement, May 31, 1:55 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
155 PM CDT TUE MAY 31 2016

TXZ190-311945-
BLANCO TX-
155 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO COUNTY UNTIL 245
PM CDT...

AT 155 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROCKY CREEK...OR 12 MILES NORTHWEST OF BLANCO...MOVING NORTHEAST AT 15
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROUND MOUNTAIN...JOHNSON CITY...CYPRESS MILL...SANDY...ROCKY CREEK AND
HYE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3039 9822 3014 9847 3020 9859 3033 9859
      3050 9849 3050 9847
TIME...MOT...LOC 1855Z 213DEG 13KT 3026 9851

AAT
Special weather statement, May 31, 2:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
225 PM CDT TUE MAY 31 2016

TXZ204-312015-
MEDINA TX-
225 PM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEDINA COUNTY UNTIL
315 PM CDT...

AT 224 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HONDO...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HONDO...CASTROVILLE...LACOSTE...PEARSON...BADER...NOONAN AND RIO
MEDINA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2921 9919 2933 9926 2959 9882 2926 9881
TIME...MOT...LOC 1924Z 240DEG 20KT 2930 9914

PLATT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 10:00 PM CDTRiver Flood WarningEWXBexar, Wilson15 hr
May 31, 10:42 AM CDTSpecial Weather StatementEWXLlano48 min
May 31, 10:52 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more4 days
May 31, 11:31 AM CDTAreal Flood AdvisoryEWXLlano3 hr
May 31, 11:52 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real3 hr
May 31, 12:05 PM CDTFlash Flood WarningEWXLlano3 hr
May 31, 12:29 PM CDTFlash Flood WarningEWXBandera, Gillespie, Kerr, Real3 hr
May 31, 12:58 PM CDTFlash Flood WarningEWXMedina, Uvalde4 hr
May 31, 1:55 PM CDTSpecial Weather StatementEWXBlanco50 min
May 31, 2:05 PM CDTAreal Flood AdvisoryEWXBexar3 hr
May 31, 2:15 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Kendall, Llano3 hr
May 31, 2:21 PM CDTRiver Flood WarningEWXLlano20 hr
May 31, 2:25 PM CDTRiver Flood WarningEWXBexar4 days
May 31, 2:25 PM CDTSpecial Weather StatementEWXMedina50 min
May 31, 2:32 PM CDTAreal Flood AdvisoryEWXComal3 hr
May 31, 2:35 PM CDTRiver Flood WarningEWXFayette4 days
May 31, 2:40 PM CDTSpecial Weather StatementEWXHays50 min
May 31, 2:53 PM CDTFlash Flood WarningEWXComal3 hr
May 31, 2:56 PM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays64 min
May 31, 3:05 PM CDTSpecial Weather StatementEWXMedina40 min
May 31, 3:10 PM CDTSpecial Weather StatementEWXWilson65 min
May 31, 3:24 PM CDTFlash Flood WarningEWXBexar3 hr
May 31, 3:54 PM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
May 31, 3:57 PM CDTSpecial Weather StatementEWXCaldwell48 min
May 31, 3:58 PM CDTRiver Flood WarningEWXComal, Guadalupe18 hr
May 31, 4:01 PM CDTRiver Flood WarningEWXComal, Guadalupe22 hr
May 31, 4:05 PM CDTSpecial Weather StatementEWXGonzales40 min
May 31, 4:10 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
May 31, 4:15 PM CDTAreal Flood AdvisoryEWXCaldwell3 hr
May 31, 4:22 PM CDTSpecial Weather StatementEWXBastrop, Gonzales38 min
May 31, 4:31 PM CDTSpecial Weather StatementEWXWilson44 min
May 31, 4:34 PM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 31, 4:52 PM CDTAreal Flood AdvisoryEWXAtascosa, Gonzales, Karnes, Wilson3 hr
May 31, 4:52 PM CDTRiver Flood WarningEWXLlano16 hr
May 31, 4:56 PM CDTSevere Thunderstorm WarningEWXKarnes, Wilson32 min
May 31, 5:13 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee, Williamson3 hr
May 31, 5:29 PM CDTRiver Flood WarningEWXBlanco20 hr
May 31, 5:29 PM CDTSpecial Weather StatementEWXKarnes46 min
May 31, 5:50 PM CDTFlash Flood WarningEWXFayette3 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.